A Method to Prove Existence of Solutions for Nonlinear ODE on Essentially Bounded Functional Space

Yuchi Kanzawa, Oishi Oishi, S. S.

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)127-131
JournalProc. 2001 International Symposium on Nonlinear Theory and its Applications
Publication statusPublished - 2001 Oct 1

Cite this

@article{a94ff447b8c54008a11988ada5bb7410,
title = "A Method to Prove Existence of Solutions for Nonlinear ODE on Essentially Bounded Functional Space",
author = "Yuchi Kanzawa and Oishi Oishi and S. S.",
year = "2001",
month = "10",
day = "1",
language = "English",
pages = "127--131",
journal = "Proc. 2001 International Symposium on Nonlinear Theory and its Applications",

}

TY - JOUR

T1 - A Method to Prove Existence of Solutions for Nonlinear ODE on Essentially Bounded Functional Space

AU - Kanzawa, Yuchi

AU - Oishi, Oishi

AU - S., S.

PY - 2001/10/1

Y1 - 2001/10/1

M3 - Article

SP - 127

EP - 131

JO - Proc. 2001 International Symposium on Nonlinear Theory and its Applications

JF - Proc. 2001 International Symposium on Nonlinear Theory and its Applications

ER -